Small subdivisions of simplicial complexes with the metric topology

Access this Article

Search this Article

Author(s)

Abstract

D. W. Henderson established the metric topology vertion of J. H. C. Whitehead's Theorem on small subdivisions of simplicial complexes. However, his proof is valid only for locally finite-dimensional simplicial complexes. In this note, we give a complete proof of Henderson's Theorem for arbitrary simplicial complexes.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 63(3), 789-800, 2011-07-01

    The Mathematical Society of Japan

References:  2

Codes

  • NII Article ID (NAID)
    10029321860
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    11170155
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top